# SDR SWAA2024050972941

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FCB BS460 - BS482 RBL28 WL156.<[01] REMOVED AND REPLACED SUBTHRESHOLD WEB AT FCB BS 440 - BS492.4 IAW SRM 51-10-02 AND DWG# 143A8330 REV: A.
